# SDR SWAA2022030449849

- Difficulty date: March 9, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 53,539 hours, 31,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTED CRACK IN FWD CARGO BIN FLOOR. / REPAIRED I/A/W 25-52-01.
